# SDR CALA0000519

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 41,718 hours, 19,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 30112032
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LIP AT STOP PADS ARE CHAFED AND WORN (12).  INSTALLED REPAIR DOUBLER PER EC/RA 5330-02819.
